# SDR ASAA2016060216943

- Difficulty date: June 2, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 30,224 hours, 9,182 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CAPT'S MCDU BLANKED MOMENTARILY AT CRUISE. THEN A MAINTENANCE PAGE CAME UP. THEN IT RETURNED TO NORMAL.  ACFT GROUNDED.  PULLED AND RESET 4 C/BS AND PERFORMED OPS AND INSTALLATION TESTS OF BOTH MCDUS.  OPS CHECKS GOOD, REF FIM 34-61, TASK 804.
